Ghent University Academic Bibliography

Advanced

Study of limits of solvability in tag systems

Liesbeth De Mol UGent (2007) LECTURE NOTES IN COMPUTER SCIENCE. 4664. p.170-181
abstract
In this paper we will give an outline of the proof of the solvability of the halting and reachability problem for 2-symbolic tag systems with a deletion number v = 2. This result will be situated in a more general context of research on limits of solvability in tag systems.
Please use this url to cite or link to this publication:
author
organization
year
type
conference (proceedingsPaper)
publication status
published
subject
keyword
tag systems, reachability problem, limits of solvability, halting problem
in
LECTURE NOTES IN COMPUTER SCIENCE
Lect. Notes Comput. Sci.
editor
J Durand Lose and M Margenstern
volume
4664
issue title
MACHINES, COMPUTATIONS, AND UNIVERSALITY, PROCEEDINGS
pages
170 - 181
publisher
Springer
place of publication
Berlin, Germany
conference name
5th International Conference on Machines, Computations, and Universality
conference location
Orléans, France
conference start
2007-09-10
conference end
2007-09-13
Web of Science type
Article
Web of Science id
000249744600015
ISSN
0302-9743
ISBN
978-3-540-74592-1
language
English
UGent publication?
yes
classification
P1
id
384497
handle
http://hdl.handle.net/1854/LU-384497
date created
2008-01-15 11:12:00
date last changed
2017-01-02 09:52:36
@inproceedings{384497,
  abstract     = {In this paper we will give an outline of the proof of the solvability of the halting and reachability problem for 2-symbolic tag systems with a deletion number v = 2. This result will be situated in a more general context of research on limits of solvability in tag systems.},
  author       = {De Mol, Liesbeth},
  booktitle    = {LECTURE NOTES IN COMPUTER SCIENCE},
  editor       = {Durand Lose, J and Margenstern, M},
  isbn         = {978-3-540-74592-1},
  issn         = {0302-9743},
  keyword      = {tag systems,reachability problem,limits of solvability,halting problem},
  language     = {eng},
  location     = {Orl{\'e}ans, France},
  pages        = {170--181},
  publisher    = {Springer},
  title        = {Study of limits of solvability in tag systems},
  volume       = {4664},
  year         = {2007},
}

Chicago
De Mol, Liesbeth. 2007. “Study of Limits of Solvability in Tag Systems.” In Lecture Notes in Computer Science, ed. J Durand Lose and M Margenstern, 4664:170–181. Berlin, Germany: Springer.
APA
De Mol, Liesbeth. (2007). Study of limits of solvability in tag systems. In J. Durand Lose & M. Margenstern (Eds.), LECTURE NOTES IN COMPUTER SCIENCE (Vol. 4664, pp. 170–181). Presented at the 5th International Conference on Machines, Computations, and Universality, Berlin, Germany: Springer.
Vancouver
1.
De Mol L. Study of limits of solvability in tag systems. In: Durand Lose J, Margenstern M, editors. LECTURE NOTES IN COMPUTER SCIENCE. Berlin, Germany: Springer; 2007. p. 170–81.
MLA
De Mol, Liesbeth. “Study of Limits of Solvability in Tag Systems.” Lecture Notes in Computer Science. Ed. J Durand Lose & M Margenstern. Vol. 4664. Berlin, Germany: Springer, 2007. 170–181. Print.